Jason Polak, PhD



Welcome to my website! I am a mathematician and my passion is applying math, technology, and data science to wildlife conservation. Feel free to email me if you would like to collaborate!

Papers

4
Counting Separable Polynomials in Z/n[x]
Published online in the Canadian Mathematical Bulletin 2017-04-13
3
A Cotriple Construction of a Simplicial Algebra Used in the Definition of Higher Chow Groups
Published in Theory and Applications of Categories, Vol. 31, No. 13 (2016), pp. 384-387
2
Exposing Relative Endoscopy in Unitary Symmetric Spaces
Published in Res. Math. Sci. Vol. 2. No. 1
1
A Note on VH Subdivisions (with Daniel T. Wise)
Published in Publ. Mat. 57 (2013), pp. 421-428.

Contact

You can contact me at . Consider using my PGP public key to encrypt the mail (see how to do this).

Key fingerprint: F50B 455E F406 CA05 DBED 673F 6C62 3CB6 1BA5 D66C


The Yellow-tailed Black Cockatoo (Zanda funereus). Photo by Jason in Yarra Bend Park, Melbourne.

Need a break? Try the game Znocks, my Znax clone written in Javascript.